I am a 28 year old female that had 26 years of healthy living until I had my 2nd daughter and had a "severe post partum hemorrage" a week after having her. About 6 weeks after I had her I started having awful symptoms and would go the emergency room, doctors and nobody was finding anything. I started seeing a new doctor and he checked for several things. They just recently put me on thyroid medication back in January and I have still have the same symptoms. I have lived on nausea medication going on 3 years now since the hemorrage, I have had endoscopy and colonoscopy and those come back normal. When I do eat my stomach hurts so bad. I don't sleep well at night because I have a choking sensation in my throat even when I swallow and breath it feels like something is in my throat so to avoid that sensation I sleep in a recliner every night. My stomach hurts to even touch. I can't think like I used to. I am always tired. I have terrible abdomen pains. I always feel like I am on my period and the doctor burned my endometreosis last year so that is gone. I don't have much of a sex life because I have issues of dryness. My heart skips beats and they had me wear a monitor for several days and that comes back normal. I get weird bruising all over my body and don't recollect how they got there. I get headaches that are awful and they don't last long. I have boughts of diarrhea and constipation so that is never regular. I have noticed my stomach aches get severely worse when I don't have a bowel movement. I am just tired of feeling this way. Does anyone know of where to go in the united states to get help for a doctor to start over or help me? I refuse to die this way and have 2 kids to raise and I cant even enjoy them all the time because I am so sick....any suggestions????:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?